Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2025
Severe Thunderstorm Warning 511, NWS Norman, OK
NWS Norman, OK issued this severe thunderstorm warning at May 25, 2025, 9:02 PM CDT for Hughes County, Pottawatomie County, Seminole County, Oklahoma. It was in force for 28 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 25, 2025, 9:02 PM CDT (02:02 UTC)
- Expired
- May 25, 2025, 9:30 PM CDT
- In force
- 28 min
- Issued by
- NWS Norman, OK
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Hughes County, OK, Pottawatomie County, OK, Seminole County, OK
The radar
The Norman radar (KTLX), 70 km from the middle of the area, began a volume at 02:03 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Fort Worth, TX (KFWD), launched 00:00Z, 2.0 hours before the alert went out and 291 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2155 J/kg
- Mixed-layer CIN
- -3 J/kg
- Mixed-layer LCL
- 1857 m above ground
- 0-6 km bulk shear
- 15 kt
- 0-1 km storm-relative helicity
- 23 m²/s²
- 0-3 km storm-relative helicity
- 8 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.4
The text
As transmitted.
529
WUUS54 KOUN 260202
SVROUN
OKC063-125-133-260230-
/O.NEW.KOUN.SV.W.0511.250526T0202Z-250526T0230Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Norman OK
902 PM CDT Sun May 25 2025
The National Weather Service in Norman has issued a
* Severe Thunderstorm Warning for...
Northeastern Seminole County in east central Oklahoma...
Northeastern Pottawatomie County in central Oklahoma...
Northwestern Hughes County in southeastern Oklahoma...
* Until 930 PM CDT.
* At 902 PM CDT, severe thunderstorms were located along a line
extending from 5 miles north of Little to 4 miles southwest of
Cromwell to 3 miles west of Wewoka, moving northeast at 25 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Wetumka, Cromwell, and Centerview.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3525 9623 3519 9657 3525 9656 3533 9660
3545 9671 3546 9668 3546 9663 3540 9662
3540 9660 3541 9658 3539 9654 3544 9657
3545 9655 3543 9649 3546 9648 3546 9645
3529 9644 3529 9620
TIME...MOT...LOC 0202Z 245DEG 21KT 3542 9665 3536 9654 3528 9649 3515
9655
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
JT1 follow-up statement
023
WWUS54 KOUN 260220
SVSOUN
Severe Weather Statement
National Weather Service Norman OK
920 PM CDT Sun May 25 2025
OKC063-125-133-260230-
/O.EXP.KOUN.SV.W.0511.000000T0000Z-250526T0230Z/
Seminole OK-Pottawatomie OK-Hughes OK-
920 PM CDT Sun May 25 2025
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN SEMINOLE...
NORTHEASTERN POTTAWATOMIE AND NORTHWESTERN HUGHES COUNTIES WILL
EXPIRE AT 930 PM CDT...
The storms which prompted the warning have moved out of the area.
Therefore, the warning will be allowed to expire.
LAT...LON 3525 9623 3519 9657 3525 9656 3533 9660
3545 9671 3546 9668 3546 9663 3540 9662
3540 9660 3541 9658 3539 9654 3544 9657
3545 9655 3543 9649 3546 9648 3546 9645
3529 9644 3529 9620
TIME...MOT...LOC 0220Z 245DEG 21KT 3546 9654 3540 9643 3532 9638 3519
9644
$$
JTWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Norman, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at May 25, 6:13 PM CDT, 2 hours 49 minutes earlier. Its key messages:
- Updated at 611 PM CDT Sun May 25 2025
- Severe weather and heavy rain expected tonight. Very strong winds possible with expected storm complex across the south. Other storms, including supercells, are possible this afternoon and evening.
- Some severe storm and heavy rainfall potential continues Monday.
- Cooler temperatures are possible behind a front early this week.
Area forecast discussion, May 25, 6:13 PM CDT, 2 hours 49 minutes before
Area Forecast Discussion National Weather Service Norman OK 613 PM CDT Sun May 25 2025 ...New AVIATION... .KEY MESSAGES... Updated at 611 PM CDT Sun May 25 2025 - Severe weather and heavy rain expected tonight. Very strong winds possible with expected storm complex across the south. Other storms, including supercells, are possible this afternoon and evening. - Some severe storm and heavy rainfall potential continues Monday. - Cooler temperatures are possible behind a front early this week. && .NEAR TERM... (Rest of today and tonight) Issued at 251 PM CDT Sun May 25 2025 Will keep this quick as we are already turning to warning operations. Severe storms are expected to and are starting to develop. The most widespread severe threat will be from a complex of storms expected to develop in the southern Texas panhandle and the Texas South Plains then spread east into western north Texas and potentially southwest Oklahoma. The environment looks favorable for a bow echo to develop with the potential of very strong winds and very heavy rainfall. Winds over 75 mph are certainly possible. Other scattered storms may also develop east of this developing complex, and near a residual outflow boundary across Oklahoma, and indeed one supercell has developed over the Arbuckle Mountains. Large hail, wind and perhaps an isolated tornado will be possible with the more isolated storms east of the complex. Heavy rainfall will also be an issue as storms become more widespread and move across the area this evening and overnight. && .SHORT TERM... (Monday through Tuesday night) Issued at 251 PM CDT Sun May 25 2025 At least a marginal severe weather risk persists into Monday. Precipitation chances will remain relatively high Monday as the large scale mid-level trough moves approaches the area. But the specifics in where rain will occur and where severe weather potential will be will depend heavily on how the overnight storms affect the low-level thermodynamics. Precipitation chances decrease west to east across the area Monday night and early Tuesday as the mid-level trough moves over and then east of the forecast area. && .LONG TERM... (Wednesday through Saturday) Issued at 1207 AM CDT Sun May 25 2025 Active upper pattern continues through late week, with at least low rain chances each day. Temperatures will be mainly in the 70s, warming to the 80s by the weekend. Day && .AVIATION... (00Z TAFS) Issued at 611 PM CDT Sun May 25 2025 Scattered storms across central and southern Oklahoma and north Texas will become more widespread overnight along with associated MVFR/IFR conditions. Some gusty winds, in excess of 40kts will occur. Some lingering MVFR conditions expected Monday with some rain chances, but confidence in location during the day reamin low. Northeast winds will remain rather light tomorrow. && .PRELIMINARY POINT TEMPS/POPS... Oklahoma City OK 64 77 60 72 / 80 50 60 10 Hobart OK 62 75 58 74 / 80 50 40 0 Wichita Falls TX 66 78 63 78 / 80 50 40 10 Gage OK 56 70 52 72 / 80 60 40 0 Ponca City OK 61 72 57 70 / 70 60 70 10 Durant OK 68 79 66 78 / 90 40 50 20 && .OUN WATCHES/WARNINGS/ADVISORIES... OK...Flood Watch through Monday afternoon for OKZ014>048-050>052. TX...Flood Watch through Monday afternoon for TXZ083>090. && NEAR TERM...26 SHORT TERM...26 LONG TERM....14 AVIATION...30
In the hours before
Special weather statement, May 25, 8:36 PM CDT, 26 minutes before
Special Weather Statement
National Weather Service Norman OK
836 PM CDT Sun May 25 2025
OKZ023-024-027-260200-
Grady OK-Canadian OK-Caddo OK-
836 PM CDT Sun May 25 2025
...Strong thunderstorms will impact portions of northwestern Grady,
east central Caddo and central Canadian Counties through 900 PM
CDT...
At 836 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 7 miles north of Cogar to near Verden. Movement
was northeast at 25 mph.
HAZARD...Wind gusts up to 50 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
El Reno, Chickasha, Union City, Minco, Okarche, Verden, Calumet,
Amber, Pocasset, Cogar, Concho, Lake Chickasha, and Cedar Lake.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 3512 9782 3499 9816 3552 9827 3573 9802
3572 9797
TIME...MOT...LOC 0136Z 232DEG 23KT 3544 9818 3511 9810
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPH
JTSpecial weather statement, May 25, 8:38 PM CDT, 24 minutes before
Special Weather Statement
National Weather Service Norman OK
838 PM CDT Sun May 25 2025
OKZ026-030-031-260200-
Pottawatomie OK-Seminole OK-Lincoln OK-
838 PM CDT Sun May 25 2025
...Strong thunderstorms will impact portions of northern Seminole,
southeastern Lincoln and northeastern Pottawatomie Counties through
900 PM CDT...
At 838 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Johnson to near Little to near Seminole.
Movement was northeast at 45 mph.
HAZARD...Wind gusts of 50 to 55 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Shawnee, Seminole, Prague, Cromwell, Johnson, Little, and Centerview.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 3514 9677 3534 9673 3539 9694 3564 9662
3540 9662 3540 9660 3541 9658 3539 9654
3541 9654 3544 9657 3545 9655 3546 9654
3543 9651 3543 9649 3546 9648 3546 9645
3528 9644
TIME...MOT...LOC 0138Z 235DEG 37KT 3540 9681 3537 9669 3524 9672
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...55 MPH
JTSpecial weather statement, May 25, 8:42 PM CDT, 20 minutes before
Special Weather Statement
National Weather Service Norman OK
842 PM CDT Sun May 25 2025
OKZ017-018-024-260215-
Kingfisher OK-Canadian OK-Blaine OK-
842 PM CDT Sun May 25 2025
...Strong thunderstorms will impact portions of southern Kingfisher,
east central Blaine and northern Canadian Counties through 915 PM
CDT...
At 841 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 10 miles east of Greenfield to 7 miles north of
Calumet. Movement was northeast at 25 mph.
HAZARD...Wind gusts of 50 to 55 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Kingfisher, Piedmont, Okarche, and Dover.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 3602 9792 3570 9771 3560 9818 3580 9831
TIME...MOT...LOC 0141Z 244DEG 22KT 3577 9819 3570 9815
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...55 MPH
JTLocal storm report, May 25, 8:49 PM CDT, 13 minutes before
Preliminary Local Storm Report
National Weather Service Norman OK
849 PM CDT Sun May 25 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0840 PM Hail 8 S Omega 35.75N 98.18W
05/25/2025 E1.00 Inch Kingfisher OK Public
Report from mPING: Quarter (1.00 in.).
&&Special weather statement, May 25, 8:50 PM CDT, 12 minutes before
Special Weather Statement
National Weather Service Norman OK
850 PM CDT Sun May 25 2025
OKZ012-018-019-260215-
Garfield OK-Kingfisher OK-Logan OK-
850 PM CDT Sun May 25 2025
...Strong thunderstorms will impact portions of eastern Kingfisher,
western Logan and southeastern Garfield Counties through 915 PM
CDT...
At 849 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 4 miles south of Hennessey to 8 miles northwest
of Cashion to 7 miles northwest of Piedmont. Movement was northeast
at 30 mph.
HAZARD...Wind gusts up to 50 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Guthrie, Hennessey, Crescent, Cashion, Dover, Cedar Valley, Marshall,
Mulhall, Cimarron City, Lovell, Navina, and Seward.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3604 9738 3576 9748 3573 9775 3573 9787
3588 9784 3607 9801 3629 9759
TIME...MOT...LOC 0149Z 246DEG 25KT 3604 9789 3591 9777 3577 9782
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH
JTLocal storm report, May 25, 9:01 PM CDT, 1 minute before
Preliminary Local Storm Report
National Weather Service Norman OK
901 PM CDT Sun May 25 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0843 PM Tstm Wnd Gst 4 SSE Frederick 34.35N 98.98W
05/25/2025 M58 MPH Tillman OK ASOS
&&
LEGThe office that day
Everything else NWS Norman, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 25, 7:13 PM CDT | Severe Thunderstorm Warning | OUN | Lincoln, Logan, Payne | 47 min |
| May 25, 7:19 PM CDT | Severe Thunderstorm Warning | OUN | Cleveland, McClain, Pontotoc, Pottawatomie | 26 min |
| May 25, 7:23 PM CDT | Severe Thunderstorm Warning | OUN | Caddo, Canadian, Grady | 52 min |
| May 25, 7:35 PM CDT | Areal Flood Advisory | OUN | Lincoln, Logan | 3 hr |
| May 25, 7:39 PM CDT | Severe Thunderstorm Warning | OUN | Lincoln, Logan, Payne | 24 min |
| May 25, 7:43 PM CDT | Special Weather Statement | OUN | Jackson | 32 min |
| May 25, 7:47 PM CDT | Severe Thunderstorm Warning | OUN | Canadian, Cleveland, Grady, McClain, Oklahoma | 43 min |
| May 25, 7:52 PM CDT | Severe Thunderstorm Warning | OUN | Lincoln, Pottawatomie, Seminole | 38 min |
| May 25, 7:55 PM CDT | Severe Thunderstorm Warning | OUN | Noble, Payne | 20 min |
| May 25, 7:57 PM CDT | River Flood Warning | OUN | Oklahoma | 7 hr |
| May 25, 8:02 PM CDT | Special Weather Statement | OUN | Canadian, Logan | 43 min |
| May 25, 8:10 PM CDT | Severe Thunderstorm Warning | OUN | Kingfisher | 35 min |
| May 25, 8:11 PM CDT | River Flood Warning | OUN | Pottawatomie, Seminole | 18 hr |
| May 25, 8:11 PM CDT | Severe Thunderstorm Warning | OUN | Kingfisher | 34 min |
| May 25, 8:12 PM CDT | Flash Flood Warning | OUN | Canadian, Grady | 5 hr |
| May 25, 8:13 PM CDT | Severe Thunderstorm Warning | OUN | Canadian, Kingfisher | 32 min |
| May 25, 8:14 PM CDT | Areal Flood Advisory | OUN | Cleveland, Pottawatomie | 3 hr |
| May 25, 8:17 PM CDT | Areal Flood Advisory | OUN | Payne | 3 hr |
| May 25, 8:17 PM CDT | Severe Thunderstorm Warning | OUN | Canadian, Cleveland, Grady, McClain, Oklahoma | 7 min |
| May 25, 8:20 PM CDT | Severe Thunderstorm Warning | OUN | Noble, Payne | 10 min |
| May 25, 8:21 PM CDT | River Flood Warning | OUN | Atoka | 65 hr |
| May 25, 8:22 PM CDT | Severe Thunderstorm Warning | OUN | Caddo, Grady | 8 min |
| May 25, 8:26 PM CDT | Areal Flood Advisory | OUN | Caddo, Canadian, Grady | 3 hr |
| May 25, 8:29 PM CDT | Severe Thunderstorm Warning | OUN | Blaine, Canadian, Kingfisher | 16 min |
| May 25, 8:36 PM CDT | Special Weather Statement | OUN | Canadian | 24 min |
| May 25, 8:38 PM CDT | Special Weather Statement | OUN | Seminole | 22 min |
| May 25, 8:38 PM CDT | Severe Thunderstorm Warning | OUN | Comanche, Jackson, Kiowa, Tillman | 26 min |
| May 25, 8:42 PM CDT | Special Weather Statement | OUN | Kingfisher | 33 min |
| May 25, 8:45 PM CDT | Severe Thunderstorm Warning | OUN | Blaine, Caddo, Canadian | 19 min |
| May 25, 8:50 PM CDT | Special Weather Statement | OUN | Logan | 25 min |
| May 25, 8:52 PM CDT | Severe Thunderstorm Warning | OUN | Caddo, Grady | 23 min |
| May 25, 8:55 PM CDT | Flash Flood Warning | OUN | Cleveland, Oklahoma | 3 hr |
| May 25, 9:00 PM CDT | Areal Flood Warning | OUN | Cleveland, Grady, McClain, Oklahoma | 113 min |
| May 25, 9:07 PM CDT | Flash Flood Warning | OUN | Caddo, Canadian, Grady | 3 hr |
| May 25, 9:09 PM CDT | Special Weather Statement | OUN | Comanche, Cotton | 36 min |
| May 25, 9:17 PM CDT | Special Weather Statement | OUN | Grady | 13 min |
| May 25, 9:29 PM CDT | Severe Thunderstorm Warning | OUN | Comanche, Cotton, Grady, Jefferson, Stephens | 46 min |
| May 25, 9:50 PM CDT | Areal Flood Advisory | OUN | Comanche | 115 min |
| May 25, 9:57 PM CDT | Special Weather Statement | OUN | Johnston | 33 min |
| May 25, 10:03 PM CDT | Special Weather Statement | OUN | Grady | 12 min |
| May 25, 10:15 PM CDT | Special Weather Statement | OUN | Grady, Jefferson, Stephens | 30 min |
| May 25, 10:21 PM CDT | Special Weather Statement | OUN | Hughes | 24 min |
| May 25, 10:26 PM CDT | Severe Thunderstorm Warning | OUN | Atoka, Coal, Johnston, Marshall | 34 min |
| May 25, 10:29 PM CDT | Areal Flood Advisory | OUN | Atoka, Coal, Johnston, Marshall | 14 min |
| May 25, 10:39 PM CDT | Areal Flood Advisory | OUN | Hughes | 3 hr |
| May 25, 10:40 PM CDT | Special Weather Statement | OUN | Atoka | 20 min |
| May 25, 10:43 PM CDT | Flash Flood Warning | OUN | Atoka, Coal, Johnston, Marshall | 5 hr |
| May 25, 10:44 PM CDT | Special Weather Statement | OUN | Carter, Love | 31 min |
| May 25, 10:47 PM CDT | Special Weather Statement | OUN | Carter, Garvin, Jefferson, Love, McClain, Murray | 43 min |
| May 25, 10:53 PM CDT | Flash Flood Warning | OUN | Cleveland, Grady, McClain, Oklahoma | 3 hr |
| May 25, 10:58 PM CDT | Severe Thunderstorm Warning | OUN | Johnston, Murray, Pontotoc | 32 min |
| May 25, 11:05 PM CDT | Special Weather Statement | OUN | Atoka, Johnston, Marshall | 25 min |
| May 25, 11:20 PM CDT | Flash Flood Warning | OUN | Carter, Love, Marshall | 3 hr |
| May 25, 11:29 PM CDT | Severe Thunderstorm Warning | OUN | Garvin, Murray | 8 min |
| May 25, 11:40 PM CDT | Special Weather Statement | OUN | Atoka, Carter, Johnston, Love, Marshall | 35 min |
| May 25, 11:44 PM CDT | Areal Flood Warning | OUN | Cleveland, Oklahoma | 2 hr |
| May 25, 11:44 PM CDT | Flash Flood Warning | OUN | Atoka, Bryan, Johnston, Marshall | 4 hr |
| May 25, 11:56 PM CDT | Areal Flood Advisory | OUN | Carter, Coal, Garvin, Johnston, Murray, Pontotoc | 3 hr |
| May 26, 12:23 AM CDT | Special Weather Statement | OUN | Bryan, Marshall | 22 min |
| May 26, 1:25 AM CDT | Areal Flood Warning | OUN | Cleveland, Grady, McClain, Oklahoma | 110 min |
| May 26, 1:38 AM CDT | Areal Flood Warning | OUN | Canadian, Grady | 112 min |
| May 26, 2:26 AM CDT | Areal Flood Warning | OUN | Carter, Love, Marshall | 3 hr |
| May 26, 3:20 AM CDT | River Flood Advisory | OUN | Lincoln, Oklahoma, Pottawatomie | 17 hr |
| May 26, 3:32 AM CDT | Areal Flood Warning | OUN | Atoka, Coal, Johnston, Marshall | 14 hr |
| May 26, 3:44 AM CDT | River Flood Warning | OUN | Bryan | 46 hr |
| May 26, 3:45 AM CDT | River Flood Warning | OUN | Atoka | 11 hr |
| May 26, 5:28 AM CDT | Special Weather Statement | OUN | Grant | 47 min |
| May 26, 6:09 AM CDT | Special Weather Statement | OUN | Grant | 36 min |
| May 26, 2:19 PM CDT | River Flood Advisory | OUN | Atoka | 13 hr |
| May 26, 4:09 PM CDT | Special Weather Statement | OUN | Roger Mills | 36 min |
Nearby
Severe Thunderstorm Warnings in Oklahoma, 2025Every severe thunderstorm warning in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.